Virginia, 2025

Damaging Winds in Virginia, June 26, 2025

June 26, 2025 · NWS RNK · 12 events in 9 counties and zones

A northward retreating zone of high pressure induced moisture convergence near the southern Appalachian mountains. The enhanced moisture in an environment with above normal surface instability led to outflow driven thunderstorms which featured a few damaging downbursts.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$43,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RNK wrote it up.

A northward retreating zone of high pressure induced moisture convergence near the southern Appalachian mountains. The enhanced moisture in an environment with above normal surface instability led to outflow driven thunderstorms which featured a few damaging downbursts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before the first event at Jun 26, 12:49 PM EST, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 26, 12:49 PM EST, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
149 PM EDT Thu Jun 26 2025

.SYNOPSIS...

While high pressure looks to remain over the region, the upper
level ridge has finally relaxed over the eastern conus, which
has reduced the overall subsidence across the area. This will
continue to allow widespread scattered showers and thunderstorms
to develop as an extremely moist and unstable airmass continues
to remain over the region through the middle of next week. This
will keep daily chances of showers and thunderstorms in the
forecast. With the ridge weakening, temperatures will gradually
cool to more seasonal temperatures through the weekend into
into next week.

&&

.NEAR TERM /THROUGH TOMORROW/...
As of 145 PM EDT Thursday...

Key Messages:

1) Scattered thunderstorms Friday afternoon and evening with
marginal risk for severe and excessive rainfall.

Surface high pressure sliding off the Northeast coastline on
Friday will lead to light northeasterly flow across area. This
will add some enhanced upslope and convergent surface flow
across the eastern facing Blue Ridge. An early start of storms
is possible across higher terrain locations given the
aforementioned upslope and convergent flow. This flow pattern
combined with a highly unstable environment characterized by
1800 to 2500 J/Kg of SBCAPE and 1200-1500 J/Kg of DCAPE will
provide support for strong downburst winds and isolated large
hail across the area. With PWATs in the 1.6-1.8 inch range,
there will also be the possibility of localized flash flooding.
Thunderstorm activity should diminish through the late evening
hours across the area as instability starts to wane. Daytime
high temperatures look to be elevated in the low 90s east of the
Blue Ridge, and mid to upper 80s west of the Blue Ridge. While
dewpoints will remain elevated in the low to mid 70s in the
Piedmont, forecast daytime high temperatures have come down
enough that a Heat Advisory is not warranted as Heat index
Values should drop back into the upper 90s to low 100s.

Lows this morning will drop into the mid 60s west of the Blue
Ridge, and low 70s east of the Blue Ridge. With plentiful
moisture expected near the surface across the area from today's
forecast thunderstorms, areas of fog will develop towards the
late overnight and early morning hours for much of the area.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1210 PM EDT Thursday...

Key Message:

1) Hot and humid through the weekend, with daily chances of
afternoon showers and thunderstorms.

High pressure will slide off the southeast coast while low pressure
wobbles over the southeastern states this weekend. The combination
of these two systems will continue to pump warm moist air into the
region. During peak heating, storms will likely form along and west
of the Blue Ridge, then drift east over the foothills and Piedmont
in the evening. Storms should fade by midnight, but a few may linger
into the early morning hours. The primary threat from these storms
will be damaging wind gusts. With PWATS ranging from 1.30 to 1.70
inches and storm motion is weak, local flash flooding is possible.

High temperatures this weekend will range from the low to mid 80s
across the mountains to the low to mid 90s across the foothills and
Piedmont. These temperatures are around 4F to 8F warmer than normal.
Dew points will also remain warm running between the mid 60s to mid
70s. The coupling the two will have heat indices values 3F to 7F
warmer than the actual temperatures.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 1210 PM EDT Thursday...

Key Messages:

1) Hot temperatures and daily chances of showers and
thunderstorms continue.

2) More widespread thunderstorms possible Tuesday with the
passage of a cold front, which may also bring some relief from
the heat.

The threat of scattered afternoon and evening thunderstorms will
continue Monday. A cold front is expected to slowly track across the
region Tuesday into Wednesday. This front will bring a higher chance
for more widespread showers and thunderstorms to the area. This
front should move into eastern Virginia and central North Carolina
Tuesday night into Wednesday with slightly cooler drier airmass
overtaking the area Thursday and Friday.

&&

.AVIATION /18Z THURSDAY THROUGH MONDAY/...
As of 100 PM EDT Thursday...

Mainly VFR condition are expected through the remainder of today
outside of any thunderstorm activity that may move into the vicinity
of terminals this afternoon and evening. These thunderstorms may
produce brief periods of MVFR to LIFR CIGs and VSBYs if impacting a
terminal, as well as cause erratic wind directions and sudden wind
speed increases.

Overnight and towards the early morning hours, MVFR VSBYs and CIGs
look to develop at BCB, LYH, LWB, and BLF as moisture from today's
shower and thunderstorm activity is expected to lead to increased
moisture at the surface and development of areawide ground fog.
These reduced VSBYs and CIGs look to lift rather quickly around 12
UTC for all terminals.

Additional rounds of showers and thunderstorms look to develop
during the late morning and early afternoon on Friday, with storms
initially developing across higher terrain locations west of the
Blue Ridge. These storms throughout the afternoon and evening look
to progress east into the Piedmont. For now only ROA, BCB, BLF, and
LWB have had VCTS added to their tafs for Friday. Outside of this
activity, expect VFR conditions to prevail through the end of the
TAF period once the low stratus and fog lifts in the early morning
hours.

EXTENDED AVIATION OUTLOOK...

High pressure should maintain VFR conditions into early next
week outside of any storms and late night/early morning fog.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Heat Advisory until 7 PM EDT this evening for VAZ022-023-
     033>035-043>047-058-059.
NC...Heat Advisory until 7 PM EDT this evening for NCZ004>006-020.
WV...None.

&&

SYNOPSIS...EB
NEAR TERM...EB
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...EB
Hazardous weather outlook, Jun 26, 12:55 PM EST, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
155 PM EDT Thu Jun 26 2025

NCZ005-006-VAZ058-059-271800-
Rockingham-Caswell-Halifax-Charlotte-
155 PM EDT Thu Jun 26 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina
and south central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a marginal risk (level 1 of 5) for severe thunderstorms and
a marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
    Some of these storms could become severe with damaging wind the
    main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009-WVZ042>044-507-508-271800-
Tazewell-Smyth-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
155 PM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for southwest Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk (level 1 of 5) for severe thunderstorms and
a marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
 	Some of these storms could become severe with damaging wind the
 	main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>003-018-019-VAZ010>020-024-032-271800-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Bland-Giles-Wythe-Pulaski-
Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Rockbridge-
Patrick-
155 PM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, southwest Virginia and west central
Virginia.

.DAY ONE...This afternoon and tonight.

There is a slight risk (level 2 of 5) for severe thunderstorms and a
marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
 	Some of these storms could become severe with damaging wind the
 	main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004-020-VAZ022-023-033>035-043>047-271800-
Stokes-Yadkin-Roanoke-Botetourt-Franklin-Bedford-Amherst-Henry-
Pittsylvania-Campbell-Appomattox-Buckingham-
155 PM EDT Thu Jun 26 2025

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia
and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk (level 2 of 5) for severe thunderstorms and a
marginal risk (level 1 of 4) for excessive rainfall this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected Friday afternoon.
Some of these storms could become severe with damaging wind the main
threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 26, 2:04 PM EST, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
304 PM EDT Thu Jun 26 2025

NCZ002-003-019-020-261930-
Yadkin NC-Surry NC-Wilkes NC-Alleghany NC-
304 PM EDT Thu Jun 26 2025

...STRONG THUNDERSTORMS WILL IMPACT
SOUTH CENTRAL ALLEGHANY...SOUTHWESTERN SURRY...NORTHEASTERN WILKES
AND YADKIN COUNTIES IN NORTHWESTERN NORTH CAROLINA THROUGH 330 PM
EDT...

At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Doughton Park to Clingman to Huntsville.
Movement was south at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elkin...
Yadkinville...
Jonesville...
Boonville...
East Bend...
Ronda...
and Traphill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3611 8096 3635 8123 3650 8123 3629 8075
      3621 8045 3620 8044 3612 8046 3612 8049
      3611 8051 3608 8051 3605 8050
TIME...MOT...LOC 1904Z 346DEG 13KT 3642 8118 3616 8094 3609 8050

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Special weather statement, Jun 26, 2:30 PM EST, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
330 PM EDT Thu Jun 26 2025

NCZ001>003-019-020-262000-
Yadkin NC-Surry NC-Ashe NC-Wilkes NC-Alleghany NC-
330 PM EDT Thu Jun 26 2025

...STRONG THUNDERSTORMS WILL IMPACT
SOUTHWESTERN ALLEGHANY...SOUTHWESTERN SURRY...EASTERN WILKES...
NORTHEASTERN ASHE AND YADKIN COUNTIES IN NORTHWESTERN NORTH CAROLINA
THROUGH 400 PM EDT...

At 329 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Laurel Springs to near Clingman to near
Huntsville. Movement was south at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elkin...
Yadkinville...
Jonesville...
Boonville...
East Bend...
Ronda...
and Traphill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.

&&

LAT...LON 3606 8097 3641 8138 3652 8136 3629 8081
      3620 8044 3614 8044 3612 8047 3611 8050
      3609 8051 3606 8051 3605 8050
TIME...MOT...LOC 1929Z 015DEG 4KT 3640 8131 3616 8091 3605 8050

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Special weather statement, Jun 26, 2:37 PM EST, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
337 PM EDT Thu Jun 26 2025

VAZ019-020-WVZ507-262000-
Bath VA-Alleghany VA-Eastern Greenbrier WV-
337 PM EDT Thu Jun 26 2025

...A STRONG THUNDERSTORM WILL IMPACT
NORTH CENTRAL ALLEGHANY...SOUTHWESTERN BATH COUNTIES IN WEST CENTRAL
VIRGINIA AND EAST CENTRAL GREENBRIER COUNTIES IN SOUTHEASTERN WEST
VIRGINIA THROUGH 400 PM EDT...

At 336 PM EDT, Doppler radar was tracking a strong thunderstorm near
Neola. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Neola...
and Natural Well.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3793 7991 3787 8008 3804 8016 3806 8011
      3806 7996 3807 7996
TIME...MOT...LOC 1936Z 072DEG 4KT 3799 8005

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Special weather statement, Jun 26, 2:48 PM EST, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
348 PM EDT Thu Jun 26 2025

VAZ032-043-262015-
Henry VA-Patrick VA-
348 PM EDT Thu Jun 26 2025

...A STRONG THUNDERSTORM WILL IMPACT
HENRY AND EASTERN PATRICK COUNTIES AND THE CITY OF MARTINSVILLE
THROUGH 415 PM EDT...

At 348 PM EDT, Doppler radar was tracking a strong thunderstorm over
Martinsville, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Martinsville...
Spencer...
Bassett...
Ridgeway...
Critz...
Villa Heights...
and Chatmoss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3655 8019 3684 8018 3684 8007 3683 8008
      3682 8007 3680 8004 3678 8003 3678 8001
      3679 8003 3679 8001 3683 8000 3679 7978
      3661 7973 3654 8000
TIME...MOT...LOC 1948Z 085DEG 9KT 3668 7986

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Special weather statement, Jun 26, 2:54 PM EST, 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
354 PM EDT Thu Jun 26 2025

NCZ002-VAZ012-015-016-032-262030-
Alleghany NC-Grayson VA-Patrick VA-Wythe VA-Carroll VA-
354 PM EDT Thu Jun 26 2025

...A STRONG THUNDERSTORM WILL IMPACT
NORTHERN ALLEGHANY COUNTY IN NORTHWESTERN NORTH CAROLINA...
SOUTHEASTERN WYTHE...CARROLL...EASTERN GRAYSON AND SOUTHWESTERN
PATRICK COUNTIES IN SOUTHWESTERN VIRGINIA AND THE CITY OF GALAX
THROUGH 430 PM EDT...

At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodlawn, or near Galax, moving west at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wytheville...
Galax...
Hillsville...
Sparta...
Independence...
Fries...
and Fancy Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 8128 3697 8105 3675 8056 3660 8049
      3656 8075 3656 8090 3653 8092 3651 8107
TIME...MOT...LOC 1953Z 085DEG 9KT 3670 8086

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CDG
Local storm report, Jun 26, 3:04 PM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
404 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Tstm Wnd Dmg     1 E Yadkinville         36.13N 80.65W
06/26/2025                   Yadkin             NC   Fire Dept/Rescue

            Trees down along Taylor Street.

&&

WP

The radar

The Roanoke radar (KFCX), 56 km away, was scanning. The volume nearest the first event began at 20:04 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Henry

When
June 26, 3:04 PM EST to 3:06 PM EST
Where
Henry County, 1.24 mi NW of Old Liberty to 0.62 mi NE of Old Liberty
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
36.663, -79.835

A few trees were blown down by thunderstorm winds in an area between Spruce Street and Old Liberty Drive.

Thunderstorm Wind, Grayson

When
June 26, 3:51 PM EST
Where
Grayson County, 1.06 mi E of Baywood
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
36.620, -81.001

A tree was blown down by thunderstorm winds along Grayson Parkway near the town of Galax.

Thunderstorm Wind, Grayson

When
June 26, 3:56 PM EST
Where
Grayson County, 2.27 mi SE of Reavistown
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
36.610, -80.938

A tree was blown down by thunderstorm winds off Meadow Creek Road.

Thunderstorm Wind, Galax (C)

When
June 26, 3:59 PM EST
Where
Galax (C) County, 1.23 mi SW of Galax
Measured
55 kt (63 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
36.660, -80.938

A very large tree was blown down by thunderstorm winds along Reserve Boulevard.

Thunderstorm Wind, Montgomery

When
June 26, 4:28 PM EST
Where
Montgomery County, 1.45 mi WSW of Blacksburg
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
37.225, -80.446

A tree was blown down by thunderstorm winds, blocking the road in the intersection of Prices Fork Road and Brightwood Manor Drive.

Thunderstorm Wind, Montgomery

When
June 26, 4:43 PM EST
Where
Montgomery County, 1.95 mi NNE of Childress
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
37.094, -80.502

A tree was blown down by thunderstorm winds blocking the intersection of Meadow Creek Road and Youngs Lane.

Thunderstorm Wind, Giles

When
June 26, 5:19 PM EST
Where
Giles County, 0.4 mi ESE of Bane
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
911 Call Center
Coordinates
37.268, -80.713

Numerous trees were blown down by thunderstorm winds along Route 100 from Staffordsville to Bane.

Thunderstorm Wind, Botetourt

When
June 26, 5:37 PM EST to 5:39 PM EST
Where
Botetourt County, 0.55 mi E of Blue Ridge
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
37.380, -79.810

Several trees were blown down by thunderstorm winds around the town of Blue Ridge.

Thunderstorm Wind, Bedford

When
June 26, 5:50 PM EST
Where
Bedford County, 1.76 mi SE of Peaksville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Department of Highways
Coordinates
37.400, -79.530

A tree was blown down by thunderstorm winds along Forbes Mill Road.

Thunderstorm Wind, Botetourt

When
June 26, 5:53 PM EST to 5:55 PM EST
Where
Botetourt County, 0.5 mi SSE of Troutville
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
37.413, -79.877

Several trees were blown down by thunderstorm winds in the town of Troutville.

Thunderstorm Wind, Pittsylvania

When
June 26, 7:13 PM EST
Where
Pittsylvania County, 0.84 mi W of Straightstone
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
37.018, -79.145

A tree was blown down by thunderstorm winds onto a power line on Straightstone Road.

Thunderstorm Wind, Campbell

When
June 26, 7:26 PM EST
Where
Campbell County, 2.57 mi NNW of Long Is
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
37.111, -79.125

A tree was blown down by thunderstorm winds near the intersection of Marysville Road and Covered Bridge Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2025Every state in 2025This day in weather historyWarnings in Virginia, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1279286, 1279250, 1279251, 1279252, 1279254, 1279257, 1279261, 1279268, 1279271, 1279273, 1279275, 1279278.